# SDR UALA2009072402205

- Difficulty date: July 23, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 37,990 hours, 14,612 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516109
- Part serial: 1252
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1 RT DOOR SLIDE ACCT CONNECTOR LACING CORD IS UNSERVICEABLE.  REMOVED & REPLACED NR 1 RT DOOR SLIDE.
